# SDR SWAA2021111141334

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-800
- Aircraft serial: 36968
- Aircraft time: 13,572 hours, 6,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT F/O SIDE BLINKS RED ; / [01] R & R BATTERY AFT R/H O/B FLASHLIGHT PER AMM 25-64-00
